A note on truncated loop algebras
Portugaliae mathematica, Tome 16 (1957) no. 1, pp. 1-2
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1957__16_1_114778,
author = {Jenner, W.E.},
title = {A note on truncated loop algebras},
journal = {Portugaliae mathematica},
pages = {1--2},
year = {1957},
volume = {16},
number = {1},
mrnumber = {0102536},
zbl = {0080.25602},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1957__16_1_114778/}
}
Jenner, W.E. A note on truncated loop algebras. Portugaliae mathematica, Tome 16 (1957) no. 1, pp. 1-2. http://geodesic.mathdoc.fr/item/PORMA_1957__16_1_114778/